# SDR SIMA20241219002

- Difficulty date: November 7, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 21,808 hours, 14,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS LH #1-10 AND RH #1-5, 7-12 FOUND TO BE CRAZED, FADED, CRACKED AND/OR STAINED OUT OF LIMITS PER AMM 33-50-21. COMPLETE:RAR EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS LH #1-10 AND RH #1-5, 7-12 IAW AMM 33-50-21, SEE NRWC F007247 FOR INSTALL.
